# SDR R61A2012212240761

- Difficulty date: December 24, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 9,142 hours, 8,975 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0116
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 2,699 hours, 2,609 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMBOUT RECEIVED A CABIN PRESSURIZATION RED INDICATION WARNING MESSAGE.  DOOR ISSUES NOT PRESENT AND THE MESSAGE EXTINGUISHED ONCE BELOW 10,000 FEET.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED PER BOMBA AMM TO CPCS, OPS CHECKED GOOD ALSO PERFORMED FUNCTIONAL CHECK OF PRESSURIZATION CONTROL SYSTEM AND OPS CHECKED GOOD PER BOMBA AMM.
